# SDR ASAA2024100853390

- Difficulty date: October 8, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,559 hours, 36,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A83221
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD LOWER CORNER STA 787 INTERCOSTAL CORRODED. GROUNDED - YES. REMOVED CORROSION ON INTERCOSTAL AFT CARGO DOOR CUTOUT FWD LOWER CORNER FOUND OUT LIMITS IAW B737-700 SRM 53-00-53-1A-2 FIG 103; REMOVED & REPLACED IAW B737-700 SRM 51-40-02W: 1 O: .065 R: .050 L: 3 D: .015.
